# SDR AALA20120511004

- Difficulty date: May 11, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N322AA
- Make and model: Boeing 767223
- Aircraft serial: 22323
- Aircraft time: 100,088 hours, 19,183 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Unit
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

JFK - CREW REPORTED DURING CLIMB, BOTH UTILITY BUSES DROPPED OFF LINE AND COULD NOT BE RE-INSTATED.  EMERGENCY DECLARED FLIGHT RETURNED JFK LANDED WITHOUT INCIDENT.  AFTER LANDING, BOTH UTILITY BUSES CAME BACK ON LINE WITHOUT THE CREW DOING ANYTHING.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BUSS CONTROL UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
